# SDR SIMA20141129012

- Difficulty date: November 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 28,122 hours, 24,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER LIGHT INOPERATIVE.  REPAIRED WIRE NR W716-0008-20 IN THE SERVICE DOOR WIRE HARNESS BETWEEN SPLICE SP7377 & ELEC CONNECTOR P7198 IAW SWPM 20-21-00, 20-50-00 & 20-50-01.  OPERATIONS CHECKED GOOD.
